Differential and Integral Equations

Existence and nonexistence for the exterior Dirichlet problem for the minimal surface equation in the plane

N. Kutev and F. Tomi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 11, Number 6 (1998), 917-928.

Dates
First available in Project Euclid: 30 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367329483

Mathematical Reviews number (MathSciNet)
MR1659248

Zentralblatt MATH identifier
1074.35550

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]

Citation

Kutev, N.; Tomi, F. Existence and nonexistence for the exterior Dirichlet problem for the minimal surface equation in the plane. Differential Integral Equations 11 (1998), no. 6, 917--928. https://projecteuclid.org/euclid.die/1367329483


Export citation